Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Modafinil SE's elanor roosevelt

Posted by Molybdenum on June 27, 2008, at 2:50:34

In reply to Re: Modafinil SE's, posted by elanor roosevelt on June 26, 2008, at 22:45:37

> I like the effects of Modafinal but I have 2 major Se issues that are making it impossible to continue
> one is irritation to the inside of my mouth

Hi # 2 ER,

I've been thinking more about your strange oral irritation problem and re-reading the modafinil data sheets. I'm wondering if you might be having a mild form of the rare, yet nonetheless "known" dermatological adverse reactions.

Have a look at http://en.wikipedia.org/wiki/Modafinil & scroll down to the "Severe adverse reactions" section. It lists a bunch of skin related side effects with links to explain them. See if you think your symptoms might fall into one of those categories.

And please let us know how you get on.

Take Care

Mr. M.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Molybdenum thread:835215
URL: http://www.dr-bob.org/babble/20080626/msgs/836714.html